# SDR UIEA2013032200147

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft time: 82,920 hours, 15,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS NEXT TO STAIR WELL INOPERATIVE.  R & R LIGHT IAW AMM 33-51-01, PERFORMED TEST IAW 33-51-00-715-105. NORMAL.
